# SDR WX0A2015052272616

- Difficulty date: May 19, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,899 hours, 35,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 5930536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 251582 ITEM 312 CABIN FLOOR DIAPHRAGM, WEB, PUNCTURED WITH CORROSION.  REPAIRED DIAPHRAGM, WEB, IAW SRM 51-70-4 FIG 2.
